# SDR WX0A2025101332594

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N328NV
- Make and model: Airbus A319-111
- Aircraft serial: 2821
- Aircraft time: 52,567 hours, 37,111 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) SMOKE: LAVATORY DET FAULT ECAM IN FLIGHT   FA REPORTS AFY LAV DET INOP. / RESET LAV SMOKE DEU B IAW AMM 26-17-00-710-001. OPS CHECKS GOOD."
